The growth of generalized iterated entire functions – I
Year: 2018
Journal of Information and Computing Science, Vol. 13 (2018), Iss. 4 : pp. 291–302
Abstract
In this paper, we study the generalized iteration of entire functions and investigate the growth of iterated entire functions of finite iterated order. Here we prove some results on the growth of iterated entire functions of finite iterated order. The results improve and generalize some earlier results.
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2024-JICS-22438
Journal of Information and Computing Science, Vol. 13 (2018), Iss. 4 : pp. 291–302
Published online: 2018-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 12